# SDR SWAA2023061343963

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER WING RT SIDE VAPOR BARRIER UPPER HOR. ANGLE SUPPORT CRACKED AT I/B SIDE RBL40<[01] ACCOMPLISHED REPAIR TO RT SIDE VAPOR BARRIER UPPER HOR. ANGLE SUPPORT PER REF SRM 51-40-02-0G-0 AND SRM 57-10-10-2R-5;[02] VERIFIED STEP 1; REPAIR ACCOMPLISHED TO RT SIDE VAPOR BARRIER UPPER HOR. ANGLE SUPPORT.
